# SDR C2XA11TY141

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 28,170 hours, 26,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND VARIOUS AREAS OF CORROSION IN THE LOWER FUSELAGE BETWEEN FRAMES 13 AND 14, STRINGERS 20L TO 20R.  MAINTENANCE REMOVED AND REPLACED THE SKIN, ALLODINED, PRIMED AND PAINTED.  ALSO REMAPPED THE RVSM AREA.  RVSM PASSED.  ALL WORK ACCOMPLISHED IAW EC 5330-02479 AND WILL BE RELEASED AT THE END OF THE CHECK.
